Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Did Lyrica make you feel tippy?

I mean literally. I have been taking Lyrica for a week. I have noticed that I am starting to feel a little unbalanced. (Physically. Stay with me here people.)
I bent over to pick something up and almost fell. My son even walked through and noticed and said "are you ok mom?" and walked out without listening to my answer. So I stood on one foot trying to get my balance. He walked through again, shoved me gently and said "Cow tipping." then HE RAN. I was so so so sos ososososo mad. I told him I would get him back. But he would never know when. Anyway, did it make you tippy?

Answer Question
 
SusieD250

Asked by SusieD250 at 2:52 AM on Feb. 27, 2009 in Health

Level 4 (40 Credits)
Answers (2)
  • It also makes me talkawholelotreallyreallyfastandsometimesnotmakesense. Diditdothattoyou?
    SusieD250

    Answer by SusieD250 at 2:53 AM on Feb. 27, 2009

  • I think it is one of the side affects. I was only on it for a very short time. But, I think I remember the dr mentioning that.
    connietrrll

    Answer by connietrrll at 3:08 AM on Feb. 27, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN